MAUDE Adverse Event Report: IMPERATIVE CARE INC. PRODIGY TWIST

IMPERATIVE CARE INC. PRODIGY TWIST
Model Number TWIST8F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The 8f prodigy twist was discarded and not returned for investigation.The manufacturing records confirmed the product met the design, manufacturing, and quality specifications.Based on the information provided, the cause of the dissection is unknown.There was no allegation against the 8f prodigy twist, and no device issues reported during the procedure.As multiple devices were involved in the reported event, a related mdr was submitted for the same patient and incident under reference number 3014590708-2025-00037.
 
Event or Problem Description
It was reported that the superficial femoral artery (sfa) was treated using a third-party sheath, 8f prodigy catheter, and 8f prodigy twist.The clot was organized.A vessel dissection was diagnosed, which the physician was unaware of until the initial angiogram.The dissection impeded blood flow to the foot.It was determined that the dissection was the primary reason for the lack of flow and was unrelated to the catheter's ability to remove clot.It is unknown whether any additional intervention was performed to address the dissection.There was no malfunction reported during the procedure.

Brand Name
PRODIGY TWIST
Common Device Name
PRODIGY TWIST
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23889524
Report Number3014590708-2025-00038
Device Sequence Number13167338
Product Code QEW
UDI-Device Identifier00850032079150
UDI-Public(01)00850032079150(17)250630(10)020697
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K214114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberTWIST8F
Device Catalogue NumberTWIST8F
Device Lot Number020697
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8F PRODIGY CATHETER.; TERUMO DESTINATION SHEATH.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown